# SDR USAASB98320

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CLT - FLT 1480 - AFTER TAKEOFF, THE NR 1 ENGINE OIL TEMPERATUR WENT TO 200 DEGREES.  CAPTAIN FOLLOWED PROCEDURES, SHUT DOWN THE NR 1 ENGINE, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE FOUND A BROKEN GROUND WIRE FOR THE OIL TEMPERATURE INDICATION ON THE NR 1 ENGINE.  REPAIRED BROKEN WIRE.  ACCOMPLISHED ENGINE RUN.  OPERATIONAL CHECK GOOD.  (M)
